Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWei, G-
dc.contributor.authorWang, Z-
dc.contributor.authorShu, H-
dc.contributor.authorFang, J-
dc.identifier.citationInternational Journal of Control, 80(6): 885 - 897, Jun 2007en_US
dc.descriptionThis is the post print version of the article. The official published version can be obtained from the link below - Copyright 2007 Taylor & Francis Ltd.en_US
dc.description.abstractIn this paper, a delay-dependent approach is developed to deal with the stochastic H∞ filtering problem for a class of It type stochastic time-delay jumping systems subject to both the sensor non-linearities and the exogenous non-linear disturbances. The time delays enter into the system states, the sensor non-linearities and the external non-linear disturbances. The purpose of the addressed filtering problem is to seek an H∞ filter such that, in the simultaneous presence of non-linear disturbances, sensor non-linearity as well as Markovian jumping parameters, the filtering error dynamics for the stochastic time-delay system is stochastically stable with a guaranteed disturbance rejection attenuation level γ. By using It's differential formula and the Lyapunov stability theory, we develop a linear matrix inequality approach to derive sufficient conditions under which the desired filters exist. These conditions are dependent on the length of the time delay. We then characterize the expression of the filter parameters, and use a simulation example to demonstrate the effectiveness of the proposed results.en_US
dc.description.sponsorshipThis work was supported in part by the Engineering and Physical Sciences Research Council (EPSRC) of the U.K. under Grant GR/S27658/01, the Nuffield Foundation of the U.K.under Grant NAL/00630/G, and the Alexander von Humboldt Foundation of Germany.en_US
dc.publisherTaylor & Francisen_US
dc.subjectH∞ filteren_US
dc.subjectMarkovian switchingen_US
dc.subjectSensor nonlinearityen_US
dc.subjectDelay-dependent techniqueen_US
dc.subjectLinear matrix inequalityen_US
dc.subjectNonlinear disturbanceen_US
dc.titleA delay-dependent approach to H∞ filtering for stochastic delayed jumping systems with sensor non-linearitiesen_US
dc.typeResearch Paperen_US
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf326.13 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.